About this Journal Submit a Manuscript Table of Contents
Abstract and Applied Analysis
Volume 2012 (2012), Article ID 647972, 9 pages
http://dx.doi.org/10.1155/2012/647972
Research Article

Schwarz-Pick Estimates for Holomorphic Mappings with Values in Homogeneous Ball

Department of Mathematics, Zhejiang Normal University, Zhejiang, Jinhua 321004, China

Received 11 July 2012; Accepted 21 October 2012

Academic Editor: Abdelghani Bellouquid

Copyright © 2012 Jianfei Wang. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

How to Cite this Article

Jianfei Wang, “Schwarz-Pick Estimates for Holomorphic Mappings with Values in Homogeneous Ball,” Abstract and Applied Analysis, vol. 2012, Article ID 647972, 9 pages, 2012. doi:10.1155/2012/647972